# SDR 2010FA0000375

- Difficulty date: April 15, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9005518
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) A BENT DAMAGE WAS FOUND ON THE NR 1 RT SIDE COWL SKIN AT NAS STA 155.61, NAC WL100.
